MathSciNet Relay Station
MathSciNet bibliographic data
MR1316551 (95k:53039) 53C12 (58F18)
Brunella, Marco; Ghys, Étienne Umbilical foliations and transversely holomorphic flows. J. Differential Geom. 41 (1995), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement